# SDR AALA201906209037

- Difficulty date: June 3, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Migrated
- Location: Lt Elev Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #6 HINGE FITTING HAS MIGRATED BEARING / WORN BETWEEN RIB 13 AND RIB 14, ELEVATOR STATION 5894 TO ELEVATOR STATION 6009 ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE FITTING AMM 55-16-42.
